# SDR IPXA2019041764186

- Difficulty date: April 6, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 14,959 hours, 5,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587661
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3DAMAGE ON M/D CARGO FLOOR PANEL AT STA 834 - STA 930, RBL 33 - RBL 55, PNL NO. 242FFF.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO. B767-5320-9693-I.
